RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1913–1922 (Mi de6361)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Lamé wave functions in Jacobi form. II

M. V. Fedoryuk

Moscow

Full text: PDF file (950 kB)

Bibliographic databases:
UDC: 517.926
Received: 28.11.1986

Citation: M. V. Fedoryuk, “Lamé wave functions in Jacobi form. II”, Differ. Uravn., 23:11 (1987), 1913–1922

Citation in format AMSBIB
\Bibitem{Fed87}
\by M.~V.~Fedoryuk
\paper Lam\'e wave functions in Jacobi form. II
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1913--1922
\mathnet{http://mi.mathnet.ru/de6361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928239}


Linking options:
  • http://mi.mathnet.ru/eng/de6361
  • http://mi.mathnet.ru/eng/de/v23/i11/p1913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. V. Fedoryuk, “The Lamé wave equation”, Russian Math. Surveys, 44:1 (1989), 153–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:48
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019